# SDR SWIA201844198

- Difficulty date: January 7, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 24,762 hours, 15,566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INTERCOSTAL IS CRACKED AT FLANGE COMMON TO INNER SKIN.  REMOVED AND INSTALLED A NEW PAX DOOR INTERCOSTAL IAW SRM. COMPLIED WITH A LEAK CHECK OF REPAIRED AREA IAW AMM. NO LEAKS WERE NOTED.  LEAK CHECKED GOOD.
